# SDR HEEA954951

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Wont Balance
- Location: T/R
- Part time: 8,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE DOES NOT BALANCE.  PADDLE "B" IS APPROXIMATELY 29 GRAM HEAVIER THAN PADDLE "A"  SUSPECT H20 IN PADDLE "B".
